Bupropion hydrochloride is currently available in three formulations: immediate-release, sustained-release, and extended-release (ER). Several published reports exist concerning bupropion’s history of inducing seizures in both the immediate- and sustained-release formulations. Although the potential of the ER formulation for causing seizures is noted in the drug’s prescribing information, there is no previously published report of bupropion ER inducing seizures. In the case reported, a 27-year-old woman who was prescribed bupropion ER as well as clonazepam and lamotrigine (anticonvulsants), hydrocodone bitartrate (for irritable bowel syndrome), and zolipidem tartrate (for depression and associated anxiety and insomnia) experienced a grand mal seizure 6 months after beginning bupropion ER therapy. The patient was taken to the emergency department, where she had a second grand mal seizure 8 hours after the first one. Extended-release bupropion was discontinued, and the patient had not had additional seizures at 8 months follow-up.